# SDR ZZDA2007278

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CRACKS, BOTH 1 INCH LONG IN RADIUS OF CANTE FRAME LEFT SIDE STA 1178 LONG 16 LEFT.  INSTALLED FORMED ANGLE REPAIR PER SRM 51-70-11 F-201.
